# SDR SCNA20201007096

- Difficulty date: September 15, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED BS 328 RBL 39 TO RBL 58.  CORROSION ON FS 328 FLOOR BEAM RBL 39-58 UPPER CHORD FOUND TO OUT OF LIMITS, DUE TO EXISTING REPAIR.  REMOVED AND REPLACED UPPER CHORD OF FS 328 FLOOR BEAM, IAW SRM 53-10-51 REF EA 15794.
